• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2010, Volume: 3, Issue: 9, Pages: 990-993

Original Article

Variational iteration method for solving mth-order boundary value problems


In this paper, the variational iteration method is applied to solve mth-order boundary value problems. Using this method we only need to apply an iteration to obtain solutions of remarkable accuracy. By giving 3 examples and by comparing the obtained result with the exact solution, the efficiency of the method will be shown.
Keywords: Variational, iteration, boundary-value problems.


Subscribe now for latest articles and news.